Publications

 1.   Jordá, V., B. López-Noval & J.M. Sarabia (2018). Distributional Dynamics of Life Satisfaction in Europe. Journal of Happiness Studies, in  press.

2.   Sarabia, E. Gómez-Déniz, F. Prieto & V. Jordá (2018). Aggregation of Dependent Risks in Mixtures of Exponential Distributions and Extensions. ASTIN Bulletin, in press.

3.   Jordá, V. & J.M. Alonso (2017) New Estimates on Educational Attainment Using a Continuous Approach (1970–2010). World Development, 90, 281-293.

Online dataset         Statistical software

4.   Sarabia, J.M., V. Jordá, & l. Remuzgo (2017). The Theil Indices in Parametric Families of Income Distributions—A Short Review. The Review of Income and Wealth, 63(4), 867-880.

5.   Sarabia, E. Gómez-Déniz, F. Prieto & V. Jordá (2016) Risk aggregation in multivariate dependent Pareto distributions. Insurance: Mathematics and Economics, 71, 154-163.

6.   J.M. Sarabia, F. Prieto & V. Jordá (2015) About the hyperbolic Lorenz curve. Economics Letters, 136, 42-45.

7.   Jordá & J.M. Sarabia (2015) Well-being distribution in the globalization era: 30 years of convergence. Applied Research in Quality of Life, 10 (1), 123-140.

8.   Jordá & J.M. Sarabia (2015) International convergence in well-being indicators. Social Indicators Research, 120 (1), 1-27.

9.   J.M. Sarabia & V. Jordá (2014) Explicit expressions of the Pietra index for the generalized function for the size distribution of income. Physica A: Statistical Mechanics and its Applications, 416, 582-595.

10.   Jordá, J.M. Sarabia & F. Prieto (2014) On the estimation of the global income distribution using a parsimonious approach. Research on Economic Inequality, 22 115-145.

11.   J.M. Sarabia, F. Prieto & V. Jordá, (2014) Bivariate beta-generated distributions with applications to well-being data. Journal of Statistical Distributions and Applications, 1 (1), 1-15.

12.   J.M. Sarabia, V. Jordá & C. Trueba (2014) Estimating the income distribution in Latin America using limited information. International Advances in Economic Research, 20 (2), 231 – 232.

13.   J.M. Sarabia & V. Jordá (2014) Bivariate Lorenz Curves Based on the Sarmanov–Lee Distribution. Topics in Statistical Simulation, 114, 447-455.

14.   J.M. Sarabia, V. Jordá & C. Trueba (2014) The Lamé class of Lorenz curvesCommunications in Statistics – Theory and Methods. 46(11), 5311-5326.

15.   J.M. Sarabia, F. Prieto, C. Trueba & V. Jordá (2013) About the modified Gaussian family of income distributions with applications to individual incomes. Physica A: Statistical Mechanics and its Applications, 392 (6), 1398-1408.

WORK IN PROGRESS